# SDR SWAA2025010680118

- Difficulty date: December 21, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 33,252 hours, 16,127 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231YF HAS PULLED FIBERS<[01] PREFORMED PERMEANT REPAIR TO MAIN CABIN FLOOR PANEL 231YF PEELING FIBERS IAW B737-800 SRM 53-00-50;[02] 04 - REPAIRED PER [SRM 53-00-50-2R-0-B00275 (REPAIR GENERAL - COMPOSITE FLOOR PANELS - PERMANENT)]
